# SDR AALA201808279017

- Difficulty date: August 25, 2018
- Submitted: August 27, 2018
- Operation: Air carrier
- Aircraft: N843NN
- Make and model: Boeing 737823
- Aircraft serial: 30906
- Aircraft time: 25,661 hours, 10,171 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Unpacked
- Location: Pax Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FORWARD ENTRY DOOR SLIDE UNPACKED. INSTALLED THE ESCAPE SLIDE PACK IAW AMM 25-66-01.
